Title: Generalizations of the singular value and qr decompositions
Authors: De Moor, Bart # ×
Issue Date: Nov-1991
Publisher: Elsevier science bv
Series Title: Signal processing vol:25 issue:2 pages:135-146
Abstract: In this paper, we provide a state-of-the-art survey of a recently discovered set of generalizations of the ordinary singular value decomposition, which contains all existing generalizations for 2 matrices (such as the product SVD and the quotient SVD) and for 3 matrices (such as the restricted SVD), as special cases. We present the main theorem and a discussion on the structural properties of these generalized singular value decompositions. A proposal for a standardized nomenclature is made as well. At the same time, we summarize some recent results on a corresponding generalization for any number of matrices of the QR (or URV) decomposition.
ISSN: 0165-1684
Publication status: published
KU Leuven publication type: IT
Appears in Collections:ESAT - STADIUS, Stadius Centre for Dynamical Systems, Signal Processing and Data Analytics
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science